Next Article in Journal
A Neural Network Image Recognition for Control of Manufacturing Plant
Previous Article in Journal
The Simple Recurrent Formulas to Find a Sequences of Numbers Satisfying Equation x2+(x+1)2=z2 and the Properties of These Integers
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 225-236; doi:10.3390/mca9020225

On a Class of Nonlinear Singular Integral Equations with Carleman Shift in Generalized Holder Spaces

Math. Dept. Faculty of Science, Zagazig University, Zagazig, Egypt
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [624 KB, uploaded 31 March 2016]

Abstract

The paper concerns with the investigation of a class of nonlinear singular integral equations with Carlernan shift. Existence results are given by application of Schauder's fixed-point theorem to this type of equations in generalized Holder space.
Keywords: Nonlinear singular integral equations; Carleman shift; Schauder fixed point theorem Nonlinear singular integral equations; Carleman shift; Schauder fixed point theorem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Amer, S.M.; Dardery, S. On a Class of Nonlinear Singular Integral Equations with Carleman Shift in Generalized Holder Spaces. Math. Comput. Appl. 2004, 9, 225-236.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top